# SDR NACA2021102300001

- Difficulty date: October 23, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 104,795 hours, 18,554 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: PER CUSTOMER REQUEST REMOVE AND REPLACE RH PRSOV FILTERS. CORRECTIVE ACTION: REMOVED AND REPLACED RH ENGINE PRSOV FILTERS IAW AMM 36-11-09 OPS AND LEAK CHECK GOOD, ETOPS GROUND VERIFICATION COMPLIED WITH.
